The epigastric heteropagus conjoined twins

Abubakar, Auwal Mohammed and Ahidjo, Ahmed and Chinda, John Y. and Tahir, Chubado and Abubakar, Sadiq and Adamu, Sani A. and Pindiga, Umaru H. (2011) The epigastric heteropagus conjoined twins. Journal of Pediatric Surgery, 46 (2). pp. 417-420. ISSN 0022-3468

[img] PDF
Abubakar-2011-The_epigastric_heter.pdf - Published Version
Restricted to Registered users only

Download (794kB) | Request a copy
Official URL: https://doi.org/10.1016/j.jpedsurg.2010.09.045

Abstract

Conjoined twins are rare and are classified as symmetrical or asymmetrical, in which a member, the host (autosite), is near normal and bears the parasite, which is incomplete, smaller, and fully dependent for growth on it. This form of conjoined twins is referred to as heteropagus and when attached to the epigastrium of the autosite is called epigastric heteropagus. Only 44 cases of epigastric heteropagus twins have been previously reported in the world literature. We hereby report the successful separation of a pair of heteropagus twins. (C) 2011 Elsevier Inc. All rights reserved.

Item Type: Article
Uncontrolled Keywords: Conjoined twins; Parasitic twins; Epigastric heteropagus; Exomphalus
Subjects: R Medicine
Divisions: Faculty of Medicine
Depositing User: Ms Maisarah Mohd Muksin
Date Deposited: 08 Nov 2012 01:31
Last Modified: 07 Feb 2019 03:53
URI: http://eprints.um.edu.my/id/eprint/3904

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year